Voltarol 12hr Emulgel 30g10% off
Voltarol 12hr Emulgel 30g
Voltarol 12 Hour Emulgel penetrates the skin to bring direct relief to the affected area. For relief of rheumatic pain, joint and muscular sprains, strains and bruises. Its cooling formula is non-greasy and non-staining.
Diclofenac Diethylammonium 2.32% w/w
Usage and Instructions
Adults and children 14 years and over:
The gel should be rubbed gently into the skin. Depending on the size of the affected site to be treated, 2-4g (a circular shaped mass approximately 2.0-2.5cm in diameter) should be applied 2 times a day (preferably morning and evening). The maximum daily dose is 8g. Therefore the maximum weekly dose is 56g.
The gel can be used for up to 14 days under pharmacy supervision.
After application, the hands should be washed unless they are the site being treated.
If symptoms do not improve by day 7, or if they worsen within the first 7 days, a consultation with a doctor is recommended. Do not use for more than 14 days unless recommended by a doctor.
Not for use on children under 14 years.
If symptoms worsen or persist for longer than 7 days, consult your doctor. Keep all medicines out of reach and sight of children.
Before use, read the enclosed leaflet carefully.
Do not use if you are allergic to, or ever had an asthma attack, wheezing, urticaria (hives), or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine, or if you are sensitive to diclofenac or any other ingredient of the gel.
Do not use if you are pregnant and consult your doctor before use if you are breast feeding. Do not use if you are taking diclofenac or other NSAID tablets.
Consult your doctor or pharmacist before using if you suffer from asthma, have ever had a stomach or duodenal ulcer, or are taking any prescribed medicines.
Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nasal area. Do not cover with a bandage or plaster.
The following are some Voltarol gel side effects:
- Skin irritation, itching or redness.
- Inflammation of the skin (dermatitis).
- Abnormal reaction of the skin to light, usually a rash (photosensitivity).
- Allergic reactions, such as narrowing of the airways that causes difficulty breathing (bronchospasm), swelling of the lips, throat and tongue (angioedema) or severe skin reactions. These are very rare. If affected stop using this gel and get medical advice.